MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA; BIOPSY INSTRUMENT
Model Number VC10140
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the instruction in the product labeling appeared to be small and unclear.There was no patient contact.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided for review.Photo shows the label of vacora coaxial cannula where the reference catalogue number and px were highlighted separately.Per reviewing the label, it was noted that: background color is white for the label frames which is maintained, the product name; coaxial cannula is in the blue (pantone 300) which is maintained, ref catalog and symbol icon, contents and symbol, use by and symbol, lot number and symbol were in blue (pantone 300) which is maintained.As per specifications mentioned, the label provided in the photo matches.Therefore, based on the photo review, the reported device markings/labeling problem could not be confirmed as the label matches the required specifications.Therefore, the investigation for the reported device markings/labelling problem is unconfirmed based on the comparisons.A definitive root cause for the alleged device markings/labelling problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.The instruction for use in this product prescribed the proper method of implantation for this device to prevent undue injury to the patient and damage to the product.H10: d4(expiry date: 01/2024), g3, h6(method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACORA
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13589749
Report Number2020394-2022-00125
Device Sequence Number12249703
Product Code KNW
UDI-Device Identifier00801741079580
UDI-Public(01)00801741079580
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVC10140
Device Catalogue NumberVC10140
Device Lot NumberHUFP1392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown